MathSciNet Relay Station
MathSciNet bibliographic data
MR2349896 35J60 (35B25 35D05 35J50 35Q55 81Q05)
Montefusco, Eugenio; Pellacci, Benedetta; Squassina, Marco Semiclassical states for weakly coupled nonlinear Schrödinger systems. J. Eur. Math. Soc. (JEMS) 10 (2008), no. 1, 47–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement